# SDR AALA200810254

- Difficulty date: November 7, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 46,380 hours, 22,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL IN CEILING AT STATION 1287 TO 1307 UPPER FRAME IS CRACKED AT 4 EACH FASTENERS.  REMOVED AND REPLACED INTERCOSTAL BETWEEN FLOORBEAM AT STATION 1287 AND 1309 PER SRM 51-01.
